Tolerance.ca
Director / Editor: Victor Teboul, Ph.D.
Looking inside ourselves and out at the world
Independent and neutral with regard to all political and religious orientations, Tolerance.ca® aims to promote awareness of the major democratic principles on which tolerance is based.

Could the AstraZeneca vaccine cause Guillain-Barré syndrome? We don't know yet — but there's minimal cause for concern

By Nathan Bartlett, Associate Professor, School of Biomedical Sciences and Pharmacy, University of Newcastle
Share this article
The Therapeutic Goods Administration (TGA) yesterday revealed there have been six reports of Guillain-Barré syndrome in Australia following the AstraZeneca COVID vaccine.

This is an autoimmune disorder, which causes muscle weakness, numbness and tingling. It can be life threatening if it involves the respiratory muscles.

But at this stage, there isn’t cause for serious concern.…


Read complete article

© The Conversation -


Follow us on ...
Facebook Twitter